Im having some bad bloating almost 2 yrs post Hysterectomy. Why? and what should I do? I changed the hormone replacement I was on and I feel 101 percent better than I did. The use in my arm and had back and all! I just am getting bloated and the weight jumps up and down like a yoyo.
Well I have a few thoughts, it sounds great about the HRT it takes somewomen a lot of tweaking to get it right..What do you mean about the use in your arm and hand being back....loosing that is never related to a hysterectomy..How much does your weight jump up and down are we talking 5 lbs or more,.?
Im really going to advise you to visit your gyn ASAP...the bloating may be related to prior hyster,,if it is your doc will know...or you may have developed a totally new problem perhaps with the gastro-intestinal system...
Please let me know what your doctor says..I hope its not related to your HRT as you seem so happy with it..your probably gonna find out a whole lot of what it is not until you find out what it is..It is abnormal and you do need to get to checking it out soon, !!!!Cherie
I just wanted to add a few thoughts to what Cherie said.
I am sorry to hear you are still having issues with the bloating. I know we've written to each other before, so if I may, I will say that as I recall, you had perhaps tingling and/or pain in your arms, right? I had the same problem about three years after my hysterectomy and in retrospect, it was when the doctor reduced the amount of Estradiol (the only type of estrogen I will use) and added Estriol to the mix. I am glad you got relief and keep researching this information just in case the pain returns. It may mean that you will have to adjust the hormone dose again. Various problems have crept up for me from time to time and the answer has always been found in Hormone adjustments.
As far as the bloating, I am wondering if the doctor (for hormones) has you on Prometrium or any other kind of progesterone? Low estradiol can cause digestive issues and such; not sure if bloating would be a sign of low estradiol.... but I do know that some women bloat up big time from the progesterone. Also, there is a school of thought out there that has a concern about using progesterone if you don't have ovaries (you need some progesterone if you have a uterus)... apparently we are missing an enzyme that utilizes the progesterone and in fact, it may be blocking the cell receptors for estrogen from recieving the amount of estrogen you need.
i have a issue i am having real bad bloating i had total hysterectomy back in may of 2008 and i still have my ovaries but my gyn also discovered that i have endometriosis but she left it there she didnt remove the endometriosis but i have having real bad bloating hurts bad and i dont know what to do about i lost weight after my surgery i was 160 pounds when i had it and now i am 145 my sex drive was kind of in overload right after i healed but now has completely dropped off the scale need advice as to what i should do please
I had a total hysterectomy in Jan 2011. Uterus and fibroid were removed. Six months after the surgery, I have been having bloatedness at night. Has anyone experience what I am going through ? It happens almost every other night and I am wondering what I can do to remove the discomfort. Please let me know if you have solutions or explanation to it. My gyn kept saying that I am fine but I don't feel fine. Should I get another gyn opinion?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.